# SDR CALA2017010900044

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 69,245 hours, 14,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3320
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED IN AREA FORWARD OF EXISTING REPAIR AT STATION 620 STR 16L REF NR 9006912 MEASURED DENT FOUND TO BE OUT OF LIMITS AS PER SRM 53-00-01 FIG 101 DETAIL III. CUT OUT DAMAGE AREA FAB DOUBLER TO INCORPORATE EXISTING REPAIR IAW SRM 53-00-01 FIG 101 SHEET 4 DETAIL III. TREATED AND PRIMED DOUBLER REPAIR PARTS AND AREA AS PER SRM 51-20-01. INSTALLED REPAIR AS PER SRM 51-40-02. CATEGORY B REPAIR NEXT INSPECTION F/C CURRENT F/C IS 14420 AS PER SRM 53-00-01 FIG 201 TABLE V.
